EconPapers    
Economics at your fingertips  
 

Rational Choice on Arbitrary Domains: A Comprehensive Treatment

Walter Bossert and Kotaro Suzumura

Cahiers de recherche from Centre interuniversitaire de recherche en économie quantitative, CIREQ

Abstract: The rationalizability of a choice function on arbitrary domains by means of a transitive relation has been analyzed thoroughly in the literature. Moreover, characterizations of various versions of consistent rationalizability have appeared in recent contributions. However, not much seems to be known when the coherence property of quasi-transitivity or that of P-acyclicity is imposed on a rationalization. The purpose of this paper is to fill this significant gap. We provide characterizations of all forms of rationalizability involving quasi-transitive or P-acyclical rationalizations on arbitrary domains.

Keywords: rational choice; quasi-transitivity; P-acyclicity (search for similar items in EconPapers)
JEL-codes: D11 (search for similar items in EconPapers)
Pages: 39 pages
Date: 2005
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.cireqmontreal.com/wp-content/uploads/cahiers/17-2005-cah.pdf (application/pdf)

Related works:
Working Paper: Rational Choice on Arbitrary Domains: A Comprehensive Treatment (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mtl:montec:17-2005

Access Statistics for this paper

More papers in Cahiers de recherche from Centre interuniversitaire de recherche en économie quantitative, CIREQ Contact information at EDIRC.
Bibliographic data for series maintained by Sharon BREWER ().

 
Page updated 2025-03-30
Handle: RePEc:mtl:montec:17-2005